Repositorio de producción científica de la Universidad de Sevilla

Continuous dependence for implicit differential equations in Banach spaces

 

Advanced Search
 
Opened Access Continuous dependence for implicit differential equations in Banach spaces
Cites
Show item statistics
Icon
Export to
Author: Domínguez Benavides, Tomás
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1980
Published in: Collectanea Mathematica, 31 (3), 205-216.
Document type: Article
Abstract: In this paper we derive an existence theorem for the implicit defferential equation F(t, x,x') = 0 ; x(to) = are where F is a β-Lipschitz or α-Lipschitz operator in the second variable. The existence of maximal and unlimited solution is studied and a continuous dependence theorem is proved.
Cite: Domínguez Benavides, T. (1980). Continuous dependence for implicit differential equations in Banach spaces. Collectanea Mathematica, 31 (3), 205-216.
Size: 741.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/48753

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)